# SDR SWIA202265902

- Difficulty date: May 5, 2022
- Submitted: June 7, 2022
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 45,950 hours, 30,095 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED O/B ANGLE AT APPROX. RBL 9.0 AND FS 280.00     (C-CHECK RO 6/6/2022)    REMOVED AND REPLACED CRACKED O/B ANGLE AT APPROX. RBL 9.0 AND FS 280.00 . REF: CRJ-700 SRM 51-42-21-001-001-A01 AND DWG. CC670-34010 REV K. COMPLIED WITH TASK CARD 51-900-1002 SKY
